MathSciNet Relay Station
MathSciNet bibliographic data
MR1897690 35K55 (35B40 35K65)
Galaktionov, Victor A.; Vázquez, Juan L. The problem of blow-up in nonlinear parabolic equations. Current developments in partial differential equations (Temuco, 1999). Discrete Contin. Dyn. Syst. 8 (2002), no. 2, 399–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement